# SDR RAIA980411

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Fuse
- Condition: Failed
- Location: Rt Propeller
- Part time: 6,108 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7478 - RIGHT PROPELLER DEICE FAILED ON TAKEOFF ROLL.  MAINTENANCE REPLACED FUSE IN RIGHT POWER DISTRIBUTION UNIT.  (X)
